Open Access
June 2002 Warped product submanifolds in Sasakian space forms
Koji Matsumoto, Ion Mihai*
Author Affiliations +
SUT J. Math. 38(2): 135-144 (June 2002). DOI: 10.55937/sut/1057898763


Recently, Chen established a general sharp inequality for warped products in real space forms. As applications, he obtained obstructions to minimal isometric immersions of warped products into real space forms.

In the present paper, we obtain sharp inequalities for warped products isometrically immersed in Sasakian space forms. Some applications are derived.


Download Citation

Koji Matsumoto. Ion Mihai*. "Warped product submanifolds in Sasakian space forms." SUT J. Math. 38 (2) 135 - 144, June 2002.


Received: 8 July 2002; Revised: 6 November 2002; Published: June 2002
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1057898763

Primary: 53B25 , 53C25 , 53C40

Keywords: C-totally real submanifold , mean curvature , Sasakian space form , warped products

Rights: Copyright © 2002 Tokyo University of Science

Vol.38 • No. 2 • June 2002
Back to Top